Dual Spaces of Multi-Parameter Martingale Hardy Spaces

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper, we introduce the generalized multi-parameter martingale BMO spaces. The atomic decomposition of the multi-parameter martingale Hardy-Lorentz space Hp,q s is given. With the help of this, the dual space of Hp,q s is characterized as the generalized BMO space. Finally, as an application, the John-Nirenberg inequality is generalized for multi-parameters.

Original languageEnglish
Pages (from-to)137-145
Number of pages9
JournalQuarterly Journal of Mathematics
Volume67
Issue number1
DOIs
Publication statusPublished - Dec 8 2014

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this